# SDR JJBA2025123060

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Condition: Loose
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RH AILERON, MANY LOOSE RIVETS AT DAMPER FITTING. BUSHINGS REPAIR ON RH AILERON LOWER SKIN, AT DAMPER FITTING.
